Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have fever, body pain and cough. Got red spots on thigh after taking medication. Side effect?

I am suffering from low fever, body pain and cough from three days. Two days before i took CHESTON COLD Tab in night. Next morning there are some red spots on my both thighs & below armpits. I consult the doctor and he suggest me CETZINE 10 MG (IN NIGHT), ALLEGRA 120 MG (IN MORNING), AUGMENTIN DUO 625 TAB (BOTH THE TIME), ZEET EXPECTORANT SYP, SUMO TAB & PAN D CAP. SHOULD I CONTINUE.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Continue with the treatment.You may avoid Sumo if there is no temperature or body ache.
If red spots are cleared you may stop Cetzine and Allegra.
Continue with AugmentinDUO and Zeet expectorant.
Avoid fried and junk food.
Avoid cold drinks.
Ok and bye.
Answered: Tue, 19 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor